# SDR ASAA2013033094287

- Difficulty date: March 30, 2013
- Submitted: April 1, 2013
- Operation: Air carrier
- Aircraft: N536AS
- Make and model: Boeing 737890
- Aircraft serial: 35203
- Aircraft time: 4,797 hours, 1,376 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Filter
- Part number: 412A160041
- Condition: Malfunctioned
- Location: Temp Sensor
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

CONTROL CABIN ZONE TEMP LIGHT ILLUMINATED DURING RECALL.  EXTINGUISHES WHEN RESET IS PUSHED.  PERFORMED BITE TEST ON BOTH ZONE TEMP CONTROLLERS.  NR 2 ZONE TEMP CONTROLLER SHOWED FAULT FOR FLIGHT DECK TRIM VALVE.  REPLACED CABIN TEMP SENSOR FILTER IAW AMM 21-61-06.  OPERATED CABIN ZONE TEMP CONTROL SYS NO FAULT.  NO HISTORY 60 DAYS.
